Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Ciprofloxacin for urine infection. Discomfort on penis head, difficulty retracting foreskin, redness

Dear Dr, I went to my GP last week because of testicular pain and was diagnosed with epididymitis . I had the same problem 2 years ago and had to go to the gum clinic to get checked out for gonorrhea and chlamydia which came back negative. I have had the same partner since then and we have been faitful so we ruled out these as possible causes this time. My GP precribed me ciprofloxacin to clear up any possible urine infection. Since then I have been getting discomfort on penis head. I am having more difficulty retracting my foreskin and it seems sticky. My foreskin has always been tight since I was young but now it seems more sticky. There also seems to be mild redness. I do not have any pain when urinating but have been very stressed and anxious recently because of certain life changes, money worries etc.. The ciprofloxacin has cleared my testicular pain put my sticky foreskin is getting worse. It seems a little white and dry now too. What could this be?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have developed what is called as Phimosis due to long standing infection of Glans of the Penis (Ballanitis)The only treatment option for this is to get circumcised.Please consult qualified Urologist or General surgeon for clinical examination and further treatment.

He will carry out the surgery(Circumcision) under local anaesthesia .This will solve your problem permanently,

Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor